# SDR UG82014F00000

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N235EF
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20434
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 7WTR3025A22
- Condition: Melted
- Location: Purge Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES COMING FROM LAVATORY PURGE SWITCH OVERHEATED & MELTED SHEATHING FROM WIRE.  DURING ACCOMPLISHMENT OF LAV WATER SYS 6 MO STERILIZATION.
